MAUDE Adverse Event Report: Medacta International SA Mpact Double Mobility Shells; Mpact DM Acetabular shell Ø52

Medacta International SA Mpact Double Mobility Shells; Mpact DM Acetabular shell Ø52
Model Number 01.32.152MB
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Implant Pain (4561)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 months from the primary, the patient came in presenting pain due to a dislocation of the liner from the cup and the cause is unknown.The surgeon revised the d 28/dmf liner to a same size liner and revised the 28mm biolox delta head s to a cocr ball head 12/14 d 28 mm size xl.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2026 cup: mpact 01.32.152mb mpact dm acetabular shell d 52 (k143453) lot 2532982: (b)(4) items manufactured and released on 16-mar-2026.Expiration date: 02-mar-2031.No anomalies found related to the problem.To date, 71 items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact dm 01.26.2852mhc double mobility hc liner d 28/dmf (k092265) lot 2530203: (b)(4) items manufactured and released on 29-jan-2026.Expiration date: 23-dec-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: implant dislocation is possible literature described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.

Brand Name
Mpact Double Mobility Shells
Common Device Name
Mpact DM Acetabular shell Ø52
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50692308
Report Number3005180920-2026-00936
Device Sequence Number9595238
Product Code LPH
UDI-Device Identifier07630030860973
UDI-Public07630030860973
Combination Product (Y/N)N
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.152MB
Device Lot Number2532982
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale